# SDR REXA2012050300608

- Difficulty date: May 3, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 17,145 hours, 14,689 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING COULD NOT STOW LEFT THRUST REVERSER.  UNLOCK LIGHT ILLUMINATED.  OPS CHECKED GOOD AT THIS TIME REF AMM 78-30-00.
